# SDR ABXA20171002123

- Difficulty date: October 2, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 84,093 hours, 20,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 368530095453230
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN PRESSURE DECK FITTING (PYLON FITTING) AT FUSELAGE STATION 1062. THE FITTING WAS REPLACED. AIRPLANE WAS GROUNDED.
